MathSciNet Relay Station
MathSciNet bibliographic data
MR1629018 (99i:60053) 60F10 (60F15)
Dembo, Amir; Shao, Qi-Man Self-normalized moderate deviations and lils. Stochastic Process. Appl. 75 (1998), no. 1, 51–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement